| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6) hospital.
Event or Problem Description
It was reported that the balloon was broken.The 80% stenosed target lesion was located in the severely tortuous and severely calcified upper extremity vein.A 6.0 x 60, 75cm mustang balloon was advanced for dilation.However, during first inflation at 16 kpa (kilopascal) for 1 minute, the balloon was broken.The device was removed and the procedure was completed with another of the same device.No complications were reported, and the patient was stable post-procedure.
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).Device evaluated by mfr: the complaint device was received for product analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 68mm in length and extended from a position 7mm proximal of the proximal markerband to 6mm distal of the distal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.This concludes the product analysis.
Event or Problem Description